# SDR DL72S953316

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 6013211
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT AND RIGHT SERVICE DOOR EMERGENCY SLIDE LIGHT INOP.  SECURED BATTERY PACK AT M983 POWER SUPPLY.
